L'équation de la chaleur associée à la courbure de Ricci
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 653, 17 p.
@incollection{SB_1985-1986__28__45_0,
     author = {Bourguignon, Jean Pierre},
     title = {L'\'equation de la chaleur associ\'ee \`a la courbure de {Ricci}},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     series = {Ast\'erisque},
     note = {talk:653},
     pages = {45--61},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     mrnumber = {880025},
     zbl = {0613.53018},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__45_0/}
}
TY  - CHAP
AU  - Bourguignon, Jean Pierre
TI  - L'équation de la chaleur associée à la courbure de Ricci
BT  - Séminaire Bourbaki : volume 1985/86, exposés 651-668
AU  - Collectif
T3  - Astérisque
N1  - talk:653
PY  - 1987
SP  - 45
EP  - 61
IS  - 145-146
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1985-1986__28__45_0/
LA  - fr
ID  - SB_1985-1986__28__45_0
ER  - 
%0 Book Section
%A Bourguignon, Jean Pierre
%T L'équation de la chaleur associée à la courbure de Ricci
%B Séminaire Bourbaki : volume 1985/86, exposés 651-668
%A Collectif
%S Astérisque
%Z talk:653
%D 1987
%P 45-61
%N 145-146
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1985-1986__28__45_0/
%G fr
%F SB_1985-1986__28__45_0
Bourguignon, Jean Pierre. L'équation de la chaleur associée à la courbure de Ricci, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 653, 17 p. http://www.numdam.org/item/SB_1985-1986__28__45_0/

[1] T. Aubin, Sur la courbure scalaire des variétés riemanniennes compactes, C. R. Acad. Sci. Paris 262 (1966), 130-133. | MR | Zbl

[2] T. Aubin, Métriques riemanniennes et courbure, J. Differential Geom. 4 (1970), 383-424. | MR | Zbl

[3] T. Aubin, Equations différentielles non linéaires et le problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976), 269-296. | MR | Zbl

[4] J. Bemelmans, M. Min'Oo, E. Ruh, Smoothing Riemannian metrics, Preprint, Bonn University (1984). | MR

[5] P. Berard, The Bochner technique revisited, Preprint, Université de Savoie (1985).

[6] A. Besse, Einstein manifolds, Ergebn. Math., Springer, Berlin-Heidelberg-New York, (1986). | MR | Zbl

[7] J. P. Bourguignon, L'espace des métriques riemanniennes d'une variété compacte, Thèse d'Etat, Université Paris VII (1974).

[8] J. P. Bourguignon, Premières formes de Chern des variétés kählériennes compactes (d'après E. Calabi, T. Aubin et S.T. Yau), in Séminaire Bourbaki 1977-1978, Exposé n°507, Lecture Notes in Math. n°710, Springer, Berlin (1979), 1-21. | Numdam | MR | Zbl

[9] J. P. Bourguignon, Ricci curvature and Einstein metrics, in Global Differential Geometry and Global Analysis, Lecture Notes in Math. n°838, Springer, Berlin (1981), 42-63. | MR | Zbl

[10] J. P. Bourguignon, H. Karcher, Curvature operators : pinching estimates and geometric examples, Ann. Sci. Ec. Norm. Sup. Paris 11 (1978), 71-92. | Numdam | MR | Zbl

[11] K. A. Brakke, The motion of a surface by its mean curvature, Math. Notes n°20, Princeton Univ. Press, Princeton (1978). | MR | Zbl

[12] D. Deturck, Existence of metrics with prescribed Ricci curvature : local theory, Inventiones Math. 65 (1981), 179-207. | MR | Zbl

[13] D. Deturck, Deforming metrics in the direction of their Ricci tensors, J. Differential Geom. 18 (1983), 157-162 ; idem : improved, to appear. | MR | Zbl

[14] D. Deturck, J. L. Kazdan, Some regularity theorems in Riemannian geometry, Ann. Sci. Ec. Norm. Sup. Paris 14 (1981), 249-260. | Numdam | MR | Zbl

[15] P. Dombrowski, 150 Years after Gauss' "Disquisitiones generales circa superficies curvas", Astérisque n°62 (1979). | Numdam | MR | Zbl

[16] J. Eells, J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. | MR | Zbl

[17] P. Ehrlich, Metric deformations of curvature I : local convex deformations, Geom. Dedicata 5 (1976), 1-23. | MR | Zbl

[18] P. Ehrlich, Metric deformations of curvature II : compact 3-manifolds, Geom. Dedicata 5 (1976), 147-161. | MR | Zbl

[19] H. Eliasson, On variations of metrics, Math. Scand. 29 (1971), 317-327. | MR | Zbl

[20] R. S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. 7 (1982), 65-222. | MR | Zbl

[21] R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306. | MR | Zbl

[22] R. S. Hamilton, Four-manifolds with positive curvature operator, Preprint, U.C. San Diego (1985). | MR

[23] G. Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geom. 20 (1984), 237-266. | MR | Zbl

[24] A. Inoue, On Yamabe's problem by a modified direct method, Tôhoku Math. J. (1982), 499-507. | MR | Zbl

[25] J. L. Kazdan, F. Warner, Prescribing curvatures, in Differential Geometry Proc. Amer. Math. Soc. Symp. Pure Math. XXVII, Stanford (1975), 309-319. | MR | Zbl

[26] C. Margerin, Pointwise pinched manifolds are space forms, in Geometric measure theory, Amer. Math. Soc. Proc. Symp. Pure Math. 44, Arcata (1985). | MR | Zbl

[27] M. Min'Oo, E. Ruh, Curvature deformations, Preprint, Bonn University (1985). | MR

[28] G. Ricci-Curbastro, Direzioni e invarianti principali di una varietà qualunque, Atti Real Inst. Venezio, 63 (1904), 1233-1239. | JFM

[29] B. Riemann, Über die Hypothesen, welche der Geometrie zur Grunde liegen, in Gaussche Flächentheorie, Riemannsche Räume und Minkowski-Welt, Teubner-Archiv zur Mathematik, Band 1 (1984), 68-83.

[30] E. Ruh, Riemannian manifolds with bounded curvature ratios, J. Differential Geom. 17 (1982), 255-206. | MR | Zbl

[31] R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geom. 20 (1984), 479-495. | MR | Zbl

[32] R. Schoen, S. T. Yau, Complete 3-dimensional manifolds with positive Ricci curvature and scalar curvature, in Seminar on Differential Geometry, ed. by S.T. Yau, Ann. Math. Studies n°102, Princeton Univ. Press, Princeton (1982), 209-228. | MR | Zbl

[33] Séminaire Palaiseau 1978, Première classe de Chern et courbure de Ricci : preuve de la conjecture de Calabi, Astérisque n°58 (1978). | Zbl

[34] H. Yamabe, On a deformation of Riemannian structures on compact manifolds, Osaka J. Math. 12 (1960), 21-37. | MR | Zbl

[35] S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure Appl. Math. XXXI (1978), 339-411. | MR | Zbl